# SDR DALA2022032502010

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 L/H HORIZONTAL STABILIZER UNDER THE LOWER DOOR SEAL FWD EDGE CHAFE AREA FOUND WEAR. CORRECTIVE ACTION: L/H HORIZONTAL STABILIZER UNDER THE LOWER DOOR SEAL FWD EDGE WEAR AREA REPAIRED AS PER B767-300 SRM53-80 (2170030)
